MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1 initial reporter is nicholas fernando/lucy mastej product was not returned so an exact cause of the issue could not be identified.However, based on our investigation, a gas loss can occur due to one or more of the following probable causes.Gas loss in iab circuit a gas loss in the iab circuit takes place when the pump detects a helium loss due to a leak or high rate of diffusion in the iab circuit when a cumulative shuttle gas loss exceeds a nominal 5 cc per hour dynamic limit a gas loss alarm is triggered the alarm activates only when the iab inflation period is greater than or equal to 80 msec and the deflation period is greater than or equal to 250 msec.Causes of gas loss in iab circuit 1 patient condition such as febrile or tachycardic.Gas gain in iab circuit: a gas gain in the iab circuit takes place when a gas gain has been detected in the iab circuit when a cumulative shuttle gas gain exceeds 5 cc relative to the last autofill volume the alarm activates when the iab inflation period is greater than or equal to 80 msec and the deflation period is greater than or equal to 250 msec.
 
Event or Problem Description
A complaint was received via a direct call to the emergency support program regarding a gas loss alarm on a cardiosave intra aortic balloon pump iabp.No patient injury or adverse outcome was reported.Clinical staff questioned whether the alarm could be related to a potential balloon catheter perforation.Troubleshooting guidance was provided, including assessment for signs of perforation, possible clinical contributors to the alarm, instructions to restart therapy using the iab fill and start keys, and confirmation that the helium extender tubing showed no blood or discoloration prior to resuming therapy.At the bedside, the patient was reported to be non intubated and moving frequently, with visible pulsation at the sheath insertion site.A chest x ray was recommended to verify balloon catheter positioning.Follow up confirmed the x ray showed the balloon catheter was malpositioned and required repositioning.Pump identification and patient information were collected for product surveillance.Catheter identification could not be confirmed due to dressing coverage, though it was noted to be an fo iab, 50 cc, based on extension tubing.The event was internally reported for awareness.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24838909
Report Number2248146-2026-0000870
Device Sequence Number9532249
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age63 YR
Patient SexMale
Patient Weight85 KG